# SDR UALA2013050703215

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 38,666 hours, 15,779 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING NOISE FOUND PTU INOP.  REPLACED PTU REF AMM TASK 29-23-41-000-001-A.
